MDJunction - People Helping People
 
Ask a Question
04/20/2009 06:51 AM

Lithium

amandarae
amandarae  
Posts: 27
Member

I have been taking lithium for a few months.I also talk geodon. I have been restless and pacing around my apartment. my legs move all the time if I am sitting I feel alot better when since I started to take the lithium but the side effects are killing me. my doctor gave me a med to stop it but it didnt help. I dont know why this is going on. Does anyone else have side effects from lithium
Reply

04/20/2009 07:54 AM
AppleG
 
Posts: 291
Member

I've had good luck with lithium, not too much side effects at all. My dose was lowered because of a few side effects. Geodon can cause akathesia (sp?) which might be that restlessness you feel, perhaps you should talk to your dr. about it.

04/20/2009 08:02 AM
amandarae
amandarae  
Posts: 27
Member

I was wondering if it was the geodon.

04/20/2009 10:18 AM
neondreams
neondreams  
Posts: 7297
VIP Member

Restlessness is a side effect of Lithium and Geodon. You may want to ask your pdoc to taper down the dosage of one of them to help determine which med is causing this.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved